An embedding theorem and the harnack inequality for nonlinear subelliptic equations

Luca Capogna, Donatella Danielli, Nicola Garofalo

Research output: Contribution to journalArticlepeer-review

132 Scopus citations
Original languageEnglish (US)
Pages (from-to)1765-1794
Number of pages30
JournalCommunications in Partial Differential Equations
Volume18
Issue number9-10
DOIs
StatePublished - Jan 1 1993
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this